Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why am i getting recurrent attacks of epilepsy ?

Dear siri manish kumar rajepilepsy patient a patient of yours treated by you since 8years back buT getting repetative attack on interval of day or monthi am taking medicine naming zenoxa 6001 1 and levipil 5001 during attack my body get stretched but i come to know and ask for help after become senseless and get severe headache .sometime teeth over teeth and dry blood comes through cough. Patient name - manish kumar raj Mobile no - 09717956547 Email id - Address- - 515/b , lotus appt.,new patliputra colony patna - 13 ;bihar
Asked On : Fri, 18 Mar 2011
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hello manish kumar
welcome to HealthcareMagic Forum’.
if you are getting repeated attacks of epilepsy even after medication then first of all consult your doctor and get yourself examined..
along with the allopathic medicines that you are taking i will advice you to also take homeoapthic medicines .. it will help you in reducing the attacks and further managing epilepsy..
check what triggers your epilepsy .. anger .. sleep deprivation.. hunger .. heat cold, sun.. seasonal changes .. or food substances..
also note down the symptoms before during and after epilepsy.. this information help in the selection of the medicines in homeoapathy..
wishing you good health
god bless
Answered: Fri, 18 Mar 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
You are suffering from Partial Seizures. Are you taking your medicines regularly? If you are taking them regularly and you are still gtting the seizures, you may require a higher dose of the same medicines. Kindly get yourself evaluated further by a Neurologist and please do not delay, else it will be detrimental to your health. Bring in some lifestyle changes along with medications.Take your medication correctly, do not change the dose by yourself always discuss it with your doctor. Get enough sleep, Sleep deprivation is a powerful trigger of seizures. Be sure to get adequate rest every night. Sleep for a minimum of 8 hours daily. Avoid stress and cigarettes, limit alcohol. Good Luck, take care.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor